Article info

Download PDFPDF

Delayed asystolic cardiac arrest after diltiazem overdose; resuscitation with high dose intravenous calcium
Free
  1. Correspondence to:
 Dr G K Isbister, Discipline of Clinical Pharmacology, Level 5, Clinical Sciences Building, Newcastle Mater Hospital, Edith Street, Waratah, NSW 2298, Australia;
 gsbite{at}bigpond.com
View Full Text

Citation

Isbister GK
Delayed asystolic cardiac arrest after diltiazem overdose; resuscitation with high dose intravenous calcium

Publication history

  • Accepted January 31, 2002
  • First published July 1, 2002.
Online issue publication 
July 01, 2002

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.